# SDR SWIA202158120

- Difficulty date: March 20, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-854
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL RETAINER APPROX. FS 785.00 Â€“ FS 854.00 HAS MULTIPLE SPOTS OF CORROSION.     (C-CHECK RO 5/3/2021)    REMOVED AND INSTALLED NEW RH SIDE SEAT RAIL RETAINER FROM FS785-FS854 REF CRJ 900 AMM 53-00-49-400-801-A07. SEE CONTINUATION CARD FOR DETAILS.
